# SDR 2011FA0000751

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: General aviation
- Aircraft: N5540P
- Make and model: Beech F33A
- Aircraft serial: CE1335
- Aircraft time: 22,171 hours
- Engine: Cont IO520BB
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Unserviceable
- Location: Taxi Light
- Part time: 1,915 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED TAXI LIGHT INOPERATIVE.  FOUND THE CIRCUIT BREAKER AT FAULT.  INSTALLED NEW CIRCUIT BREAKER.  OPS CHECKED OK.  CIRCUIT BREAKERS ARE A POOR DESIGN AND REQUIRE FREQUENT REPLACMENT.
